# SDR CA970722027

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pressure Contrlr
- Part number: 9022157029
- Condition: Inopertive
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT DUE TO BOTH PRESSURE CONTROLLER SYSTEM INOPERATIVE. FAILURE WAS CAUSED BY WIRE #7922TK24R SHORTED TO SHIELD 50 CENTIMETERS FROM OUT FLOW VALVE. REPAIR CARRIED OUT AND #2 PRESSURE CONTROLLER REPLACED. SYSTEM CHECKED SERVICEABLE.
